# SDR W8PA960025

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON NR 2 SPOILER.  REPAIRED IAW SRM 57-10-01.  (M)
